MODELING OF THE POWER-EXPONENTIAL FAMILY OF DISTRIBUTIONS

被引:0
|
作者
POKHODZEI, BB
机构
来源
INDUSTRIAL LABORATORY | 1993年 / 59卷 / 05期
关键词
D O I
暂无
中图分类号
TH7 [仪器、仪表];
学科分类号
0804 ; 080401 ; 081102 ;
摘要
引用
收藏
页码:530 / 533
页数:4
相关论文
共 50 条
  • [41] Distributions of exact tests in the exponential family
    Milan Stehlík
    [J]. Metrika, 2003, 57 : 145 - 164
  • [42] A family of bivariate exponential distributions and their copulas
    Nair, N. Unnikrishnan
    Sankaran, P. G.
    [J]. SANKHYA-SERIES B-APPLIED AND INTERDISCIPLINARY STATISTICS, 2014, 76 (01): : 1 - 18
  • [43] BACKGROUND DOES NOT SIGNIFICANTLY AFFECT POWER-EXPONENTIAL FITTING OF GASTRIC-EMPTYING CURVES
    JONDERKO, K
    [J]. ISOTOPENPRAXIS, 1987, 23 (04): : 150 - 152
  • [44] Analytic modeling with matrix exponential distributions
    Mitchell, K
    Place, J
    vandeLiefvoort, A
    [J]. 1996 INTERNATIONAL CONFERENCE ON SIMULATION AND MULTIMEDIA IN ENGINEERING EDUCATION (ICSEE '96) / COMMUNICATION NETWORKS MODELING AND SIMULATION CONFERENCE: PROCEEDINGS OF THE 1996 WESTERN MULTICONFERENCE, 1996, 28 (01): : 201 - 204
  • [45] Modeling and linking the Poisson and exponential distributions
    Budgett, Stephanie
    Pfannkuch, Maxine
    [J]. ZDM-MATHEMATICS EDUCATION, 2018, 50 (07): : 1281 - 1294
  • [46] Modeling and linking the Poisson and exponential distributions
    Stephanie Budgett
    Maxine Pfannkuch
    [J]. ZDM, 2018, 50 : 1281 - 1294
  • [47] A PROPERTY OF LOGARITHMICALLY ABSOLUTELY MONOTONIC FUNCTIONS AND THE LOGARITHMICALLY COMPLETE MONOTONICITY OF A POWER-EXPONENTIAL FUNCTION
    Guo, Bai-Ni
    Qi, Feng
    [J]. UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS, 2010, 72 (02): : 21 - 30
  • [48] Distributions of ratios of random variables from the power-quadratic exponential family and applications
    Pham-Gia, T
    Turkkan, N
    [J]. STATISTICS, 2005, 39 (04) : 355 - 372
  • [49] Mixtures of Multivariate Power Exponential Distributions
    Dang, Utkarsh J.
    Browne, Ryan P.
    McNicholas, Paul D.
    [J]. BIOMETRICS, 2015, 71 (04) : 1081 - 1089
  • [50] Conditional Specification with Exponential Power Distributions
    Main, Paloma
    Navarro, Hilario
    [J]. COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 2010, 39 (12) : 2231 - 2240